| Model Number |
ENF-VT3 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the subject device exhibited the tip of the endoscopic connector of maj-1513 (connecting tube) fell out of the suction cylinder and was stuck tightly and could not be removed.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide device evaluation and the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 6 years since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Phenomenon (1) the tip of the endoscope connector fell off and became stuck tightly inside the suction cylinder and could not be removed.The tip of the endoscope connector fell off and became stuck in the suction cylinder.The event can be detected and prevented by following the instructions for use which state: when checking the contents of the "cleaning/disinfection/sterilization" instruction manual that came with the product, the following was found to be related to reprocessing.Chapter 4 reprocessing workflow for endoscopes and accessories.Chapter 5 reprocessing of endoscopes (and reprocessing accessories).Olympus will continue to monitor field performance for this device.